# SDR USAA060238

- Difficulty date: February 14, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CORRODED RBL 45 BETWEEN STA 324-310; CORROSION TASK NR C53-222-03.  REMOVED CORROSION, PART, FAB'D NEW AND REINSTALLED PER SRM 51-40-02, 51-40-05, DEFECT SIZE: 9"L BY 10"W BY .040"D.
